Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 376852, 7 pages
http://dx.doi.org/10.1155/2010/376852
Research Article

The Solution by Iteration of a Composed K-Positive Definite Operator Equation in a Banach Space

Department of Mathematics, University of Nigeria, Nsukka, Nigeria

Received 31 May 2010; Accepted 18 August 2010

Academic Editor: S. S. Dragomir

Copyright © 2010 S. J. Aneke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. J. Aneke, “The Solution by Iteration of a Composed K-Positive Definite Operator Equation in a Banach Space,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 376852, 7 pages, 2010. https://doi.org/10.1155/2010/376852.